# SDR AALA20111115ORD01

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 34,329 hours, 14,298 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD -  CREW REPORTED ON APPROACH FLAPS WOULD NOT GO BEYOND 15 DEGREES (SYMETRICAL).  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP POSITION TRANSMITTER T427.  SYSTEM GROUND CHECK NORMAL OPERATION.
